# SDR REXA2024071600554

- Difficulty date: February 29, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N307PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15307
- Aircraft time: 22,002 hours, 16,569 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Part number: CC670341421
- Condition: Corroded
- Location: Rt Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH DOOR POST AT FS 280 IS CORRODED BEYOND ALLOWABLE LIMITS AROUND FASTENERS AT FLOOR LEVEL. REQUIRES CRJ 900 SRM 53-11-10-201-006-A01 REPAIR. REPAIRED RH DOOR POST AT FS 280 IAW CRJ900 SRM REPAIR 53-11-10-201-006-A01.
